MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PEG SAFETY 20FR PULL, MEDICON; FEEDING DEVICE

BARD ACCESS SYSTEMS PEG SAFETY 20FR PULL, MEDICON; FEEDING DEVICE
Model Number 006035
Medical Device Problem Codes Crack (1135); Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the manufacturer for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one(1) malfunction event.A review of the events indicated that model 006035 feeding device allegedly experienced some time post percutaneous endoscopic gastrostomy (peg) placement, the strap between the feeding adapter and the lid was allegedly torn.It was further reported that the peg was removed and replaced with another peg.This report was received from one source.This event involved one male patient, age and weight were not provided.Patient had no reported patient injury.
 
Additional Manufacturer Narrative
The malfunction was identified for crack and not identified for defective component.The lot number for the malfunction was not provided.The device has been returned for evaluation; the investigation is confirmed for crack.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one(1) malfunction event.A review of the events indicated that model 006035 feeding device allegedly experienced a crack.This report was received from one source.This event involved one male patient, age and weight were not provided.Patient had no reported patient injury.
 
Additional Manufacturer Narrative
H10: the malfunction was identified for crack and not identified for defective component.The lot number for the malfunction was not provided.The device has been returned for evaluation; the investigation is confirmed for crack.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.H10: through a communication with the u.S.Food and drug administration on 09/16/2019, it was identified that the procode knt is no longer eligible for voluntary malfunction summary reporting (vmsr).However, the initial emdr was previously submitted in the prior quarter when the procode was eligible for vmsr.Therefore, this report is the second supplemental to the initial report.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
PEG SAFETY 20FR PULL, MEDICON
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
lot #1, road #3, km 79.7
salt lake city UT 84116
MDR Report Key8533417
Report Number3006260740-2019-01112
Device Sequence Number19312734
Product Code KNT
UDI-Device Identifier00801741081187
UDI-Public(01)00801741081187
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number006035
Device Catalogue Number006035
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
03/31/2020
Initial Report FDA Received Date04/19/2019
Supplement Report FDA Received Date07/23/2019
04/14/2020
Patient Sequence Number1